mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Monte Carlo semi-Markov methods  for credit risk migration and Basel II rules. I.
Show others and affiliations
2008 (English)In: Journal of Numerical and Applied Mathematics, ISSN 0868-6912, Vol. 1, 28-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 1, 28-58 p.
National Category
Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-23085OAI: oai:DiVA.org:mdh-23085DiVA: diva2:668987
Available from: 2013-12-02 Created: 2013-12-02 Last updated: 2015-01-30Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Manca, RaimondoSilvestrov, Dmitrii
By organisation
School of Education, Culture and Communication
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Total: 48 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf